# SDR SWIA2020090452240

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN THE FUSELAGE FORMER/FRAME AT APPROX. FS333 AT A TOOLING HOLE AT APPROX. STGR1L (MARKED ON AFT SIDE).  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW FUSELAGE FORMER/FRAME PN 601R32004-41 AT APPROX. FS333 AT STGR1L TO STGR4L WITH SEALANT, SOLID FASTENERS AND HI-LITE FASTENERS. REF: ENG. DWG. AND CRJ-200 SRM. SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
